Statistical estimation of the maximal eigenvalue of a matrix

Novak, Serguei (1996) Statistical estimation of the maximal eigenvalue of a matrix. Russian Math. (Izvestia Vys. Ucheb. Zaved.), 41 (5). pp. 46-49.

Full text is not in this repository.

Abstract

We introduce a strongly consistent estimator of the maximal eigenvalue of a matrix.

Item Type: Article
Additional Information: – Russian Math. (Izvestia Vys. Ucheb. Zaved.), v. 41, No 5, 46–49.
Research Areas: A. > School of Science and Technology > Design Engineering and Mathematics
Item ID: 20590
Depositing User: Serguei Novak
Date Deposited: 23 Sep 2016 10:43
Last Modified: 13 Oct 2016 14:41
URI: https://eprints.mdx.ac.uk/id/eprint/20590

Actions (login required)

Edit Item Edit Item